# SDR ASOA200801453

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 26,196 hours, 23,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 281AZ HAS CRACK ON FWD TOP EDGE.  FABBED A REPAIR DOUBLER FOR FWD TOP EDGE OF PANEL 281AZ.  INSTALLED DOUBLER IAW REO 601R-25-53-005.
